# SDR SWAA2021071329560

- Difficulty date: November 8, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED OB AFT FLAP UPPER SKIN I/B EDGE AT RT WING / REPAIRED O/B AFT FLAP UPPER SKIN I/B EDGE AT RT WING AS PER B737-700 SRM 57-53-01-2R-16 REPAIR 16 AND B737-700 SRM 51-70-10-2R-0 REPAIR GENERAL. THIS IS AN INTERIM REPAIR. FOR INSPECTIONS REQUIREMENTS SEE TLD S/N T080503.
